# SDR R61A20110441

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 11,471 hours, 9,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: 17091833401
- Condition: Corroded
- Location: Cargo Door
- Part time: 11,471 hours, 9,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE NUT PLATES OF THE FORWARD CARGO DOOR BUMP PLATE. MAINTENANCE REMOVED AND REPLACED THE NUT HOLDERS (PLATES) AT THE FORWARD CARGO DOOR CUT-OUT BUMP PLATES IAW EMB 175 SRM 51-41-02.  REFERENCE PART NUMBERS 170-91833-401, 170-91834-401, 170-91835-401 & 170-91835-402 (NUT HOLDERS).  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
